# SDR DXTA2023072491580

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500690
- Aircraft time: 779 hours, 574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS ILLUMINATED DURING FLIGHT.  ARRIVED AT AIRCRAFT VERIFYING EMERGENCY LIGHTS WERE IN THE OFF POSITION. CONFIRMED WITH MCC THAT CREW WAS ABLE TO RESET EMERGENCY LIGHTS BY CYCLING THE SWITCH TO OFF THE BACK TO ARM WITH NO FURTHER DEFECTS. COMPLIED WITH EMB-505 FIM TASK 33-50-00-810-801-A WHICH REVEALED FAULT TO BE A TRANSITORY CONDITION. VISUALLY INSPECTED FORWARD AND AFT EMERGENCY BATTERY CONNECTORS FULLY SEATED WITH NO DEFECTS NOTED IAW EMB-505 AMM 33-52-01. ACCOMPLISHED EMERGENCY BATTERY OPERATIONAL CHECKS WITH NO DEFECTS NOTED. ALL INDICATIONS AND OPERATIONS NORMAL AT THIS TIME. SEE DISCREPANCY 1.6 THIS WORK ORDER FOR TC-ES0-33-1001 - EMERGENCY BATTERY EXERCISE PROCEDURE.
